# SDR QXEA200701629

- Difficulty date: October 28, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 15,924 hours, 16,005 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LAX - ON FLIGHT 2330, FLIGHT OFFICER'S AIRSPEED INDICATOR SHOWS ALL RED.  AIRCRAFT WAS RETURNED TO GATE.  MAINTENANCE CYCLED AIRCRAFT POWER.  FO'S DISPLAY SHOWS NORMAL.  OPERATIONS CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
